# SDR DALA2023050403477

- Difficulty date: May 2, 2023
- Submitted: May 4, 2023
- Operation: Air carrier
- Aircraft: N900PC
- Make and model: Boeing 757-26D
- Aircraft serial: 28446
- Aircraft time: 78,072 hours, 33,015 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 691 L2 DOOR HAS A ARMING SLIDE TARGET THAT HAS FELL OFF. CORRECTIVE ACTION: INSTALLED PINS ON BOTH SLIDE AND BOTTLE. REPLACED GIRT BAR PER B757 AMM 25-66-10. CKS GOOD & REMOVED PINS AND STOWED. DEPT 525 RII, VERIFIED SLIDE & BOTTLE REARM. (9733710).
